# SDR CA140107007

- Difficulty date: December 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,074 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 10,217 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED SPAR NOTICED DURING UNSCHEDULED MAINTENANCE ON BEACON LIGHT. REPAIRED AS FOLLOWS: HORIZONTAL STABILIZER, PN 0532001-202 CENTER SKIN REMOVED, FORWARD CENTER SPAR REPAIRED AS FOLLOWS, ALL MATERIAL USED IS 2024 T3. FILLER AND DOUBLER MADE FROM .040, LOT 427911 FWD SECTION OF CENTER SKIN MADE FROM .020 LOT 64221/01-A-M1.  MS20470AD AND MS2046AD RIVETS USED THROUGHOUT.  WORK CARRIED OUT IAW RDA APPROVAL 0-RDA 93-0005 AND DWG 01-06-93 ALSO AC 43.13-1B, CHANGE 1, CHAPTER 4, SECTION S, PARTS 4-50, 4-52, 4-53, 4-55, 4-56 AND 4-57 THE INFORMATION ABOVE FROM MAC MAINTENANCE RELEASE AND MAJOR REPAIR OR MODIFICATION REPORT SUBMITTED.
